# SDR 99ZZZX474

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N923PG
- Make and model: Boeing 727-2B7
- Aircraft serial: 22163
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION ON SKIN BULGE AT BS 500 AT AREA BETWEEN STR 26 - STR 27R.
